# SDR AALA202211185242

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 67,741 hours, 25,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT EXIT LEFT EMERGENCY POWER SUPPLY UNIT BATTERY NEEDS REPLACEMENT. REPLACED WITH NEW EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
